# SDR 2008UALA02931

- Difficulty date: May 20, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 57,342 hours, 31,902 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EEL LIGHTS INOP FROM SEAT 15ABC TO AFT LEFT GALLEY.  AFTER EXTENSIVE TROUBLE SHOOTING FOUND POWER INVERTER TO BE FAULTY.  REPLACED POWER INVERTER OP CHECKED GOOD.  AC OK FOR SERVICE.
